# SDR ASAA2013110996881

- Difficulty date: November 9, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69165003
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT BAFFLE BETWEEN BS 727A - 727B UNDER TRANSITION PANEL CRACKED.  ACFT  GROUNDED.  REMOVED AND REPLACED IAW SRM-51-40-05-0G-0 AND MM 51-21-21-307-014.
